EconPapers    
Economics at your fingertips  
 

Symmetry and Bates’ rule in Ornstein–Uhlenbeck stochastic volatility models

José Fajardo ()

Decisions in Economics and Finance, 2014, vol. 37, issue 2, 319-327

Abstract: We find necessary and sufficient conditions for the market symmetry property, introduced by Fajardo and Mordecki (Quant Finance 6(3):219–227, 2006 ), to hold in the Ornstein–Uhlenbeck stochastic volatility model, henceforth OU–SV. In particular, we address the non-Gaussian OU–SV model proposed by Barndorff-Nielsen and Shephard (J R Stat Soc B 63(Part 2):167–241, 2001 ). Also, we prove the Bates’ rule for these models. Copyright Springer-Verlag 2014

Keywords: Barndorff-Nielsen and Shephard Model; Symmetry; Bates’s rule; Ornstein–Uhlenbeck process; C52; G10 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10203-012-0136-4 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:decfin:v:37:y:2014:i:2:p:319-327

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10203/PS2

DOI: 10.1007/s10203-012-0136-4

Access Statistics for this article

Decisions in Economics and Finance is currently edited by Paolo Ghirardato

More articles in Decisions in Economics and Finance from Springer, Associazione per la Matematica
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:decfin:v:37:y:2014:i:2:p:319-327